EconPapers    
Economics at your fingertips  
 

Multiple free trade equilibria in micro models of unemployment

Carl Davidson (), Lawrence Martin and Steven Matusz ()

Journal of International Economics, 1991, vol. 31, issue 1-2, 157-169

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0022-1996(91)90061-A
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:31:y:1991:i:1-2:p:157-169

Access Statistics for this article

Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and Rodríguez-Clare, Andrés

More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-10-13
Handle: RePEc:eee:inecon:v:31:y:1991:i:1-2:p:157-169